# SDR YENA2021012900082

- Difficulty date: January 22, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 62,997 hours, 22,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LT WING UPPER SKIN TRAILING EDGE BETWEEN RIBS 6 AND 22 CORROSION.  TEMPORARY REPAIR & LT WING REAR SPAR WEB BETWEEN RIBS 13 AND 14 TOOL MARKING.  PERMANENT REPAIR. THIS IS A MAJOR REPAIR.
